# SDR CALA2024081902233

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 79,534 hours, 28,740 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 18341H7041
- Condition: Smoke
- Location: Zone 200
- Part time: 11,520 hours, 4,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LARGE SPARKS AND  SMOKE IN THE CAPTAINS FRONT WINDOW WIPER INSTALLATION. A/C WILL REQUIRE A CAT III. PARTS USED: 1528616,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1528616  SN OFF 7041 REMOVED COCKPIT GLARESHIELD TO FOM. REF AMM 56-11-11 FLAGGING SDR REF GMM 04-20-16 REMOVED WINDSHIELD REF AMM 56-11-11. STARTED TO INSTALL NEW WINDSHIELD UP TO STEP H.8. REF AMM 56-11-11. INSTALLED WIRES TO POWER AND SENSOR TERMINALS AND INSTALLED BONDING JUMPERS REF AMM 56-11-11. WINDSHIELD STILL REQUIRES SEALANT, GLARESHIELD, AMD WINDSHIELD, B73  OFF 99-5610-9-9001 7041 ON 99-5610-9-9001 7411 MAN HOUR UPDATE CONTINUED THE L1 FRONT WINDSHIELD INSTALLATION AT STEP H9. CABIN PRESURE LEAK CHECK GOOD. APPLIED SEALANT, INSTALLED GLARESHIELD AND WIPER REF AMM 56-11-11. WINDSHIELD HEAT OPS CHECK GOOD. AND WIPER OPS CHECK GOOD. ADD EMP:U349255
